English | ɰ | ѧһ˳ѧԺ | ɲѧϰ

Ӧѧѧƴͷŷټ

ڣ2018-10-26 18:56:12  ߣ    壺 С --> ӡ

   

    ŷŮ壬ڣѧʿ˶ʿʦйԱ 196311ɽʡƽңˡ˳ѧԺίǡɽʡصѧơӦѧѧơˣɽʡУصʵҡѧʵҡˡйѧѧѧḱ³ɽʡѧѧ᳣£ɽʡҵӦѧѧ᳣£ѧۡMathematical Reviews (MR)Ա¹ѧժԱ˳ǵʮܳ꣬˳ǵѧͷˣɽʡͽܳ˲ţɽʡרңȫʦ
Ҫо
    ΢ַۼӦáϵͳģݷ
ѧϰ
    1983ҵɽѧӦѧרҵѧѧʿѧλ1990ҵɽѧѧרҵѧ˶ʿѧλ20036±ҵͨѧӦѧרҵѧʿѧλ20032006ͨѧѧʿվо201356ڵ¹ֺ鱤ѧɱѧμӽ֯ġǧѧУްࡱ201879ڼôѧ߼ѧߡ
19956199610˳ǸߵרѧУѧϵΣ19961020031˳ǸߵרѧУѧϵΣ2003120049˳ѧԺԺ2004920169˳ѧԺԺ20169˳ѧԺίǡ
ҪĿ
    (1) ɢƵĶѧģоţ11371313Ȼѧ2014.
    (2) ºȺ̬ģоţ11071283Ȼѧ2010.
    (3) 괫ȾģͶ̬IJоţ62573016Ȼѧ2016ڶ.
    (4) ЧӦĴȾģоţ10471040Ȼѧ2005һ.
    (5) ߽΢ַۼӦоţ 2004035683йʿѧ2004.
    (6) 崫Ⱦģ͵Ķѧоţ2009011005-3ɽʡȻѧ2009.
    (7) n΢ֵַ̱⼰ڴȾģеӦоţ20051010ɽʡȻѧ2005.
    (8) Ⱥϵͳţ20021003ɽʡȻѧ2002ڶ.
    (9) ѧũҵѧȺ衷ɽʡصѧĿ2015.
    (10) ƶԺȺӰоţ20111030ɽʡصѧĿ2011.
    (11) ֳHIV/AIDSѧģоɽʡصѧĿ2007.
    (12) ΢ַѧеӦáɽʡصѧĿ2005.
    (13) ѧʵҽ衷ɽʡصʵĿ2014.
    (14) ˳HIV/AIDSԤģоȫĿ2006.
Ҫ뽨Ŀ
    (1) ѧӦѧߵѧУɫרҵ㡷2010.
    (2) Ӧѧγ̸ĸĵطʦԺУѧרҵγ̽оţFIB080438ƹ滮Ŀ2008.
    (3) ְʦԺУʦ齨оɽʡ̸صĿ2007.
    (4) ѧƷԴΡɽʡ2013.
    (5) ѧƷγ̡ɽʡ2008.

    (1)  γ΢ֵַ̱⣬1990ɽʡ׽оһȽ.
    (2)  ߵʦԺУʦȽ1997.
    (3)  조ɽʡƼ2007.
ģ
    (1) Zhang FengqinZhao TianLiu HanwuChen Yuming.  Backward bifurcation in a stage -structured epidemic model[J] Appl. Math. Lett. 20198985-90.
    (2) Liu HanwuWang LinZhang FengqinLi QiuyingZhou Huakun.  Analyzing the causes of alpine meadow degradation and the efficiency of restoration strategies through a mathema -tical modelling exercise[J].  Math. Biosci. Eng .201815 765-773.
    (3) Zhang FengqinLi  JianquanZheng ChongwuWang Lin.  Dynamics of an HBV/HCV infection model with intracellular delay and cell proliferation[J].  Commun. Nonlinear Sci. Numer. Simul. 201742 464-476.
    (4) Zhang FengqinLiu RongChen Yuming.  Optimal harvesting in a periodic food chain model with size structures in predators[J].  Appl. Math. Optim.2017 57229-251.
    (5) Zhang FengqinLi Jianquan Li Jia.  Epidemic characteristics of two classic SIS models with disease-induced death[J].  J. Theoret. Biol.2017424 73-83.
    (6) Li TingZhang Fengqin Liu Hanwu Chen Yuming. Threshold dynamics of an SIRS model with nonlinear incidence rate and transfer from infectious to susceptible[J].  Appl. Math. Lett.2017 7052-57.
    (7) Xu RuiTian XiaohongZhang Fengqin.  Global dynamics of a tuberculosis transmission model with age of infection and incomplete treatment[J].  Adv. Difference Equ. 2017 242 34 pp.
    (8) Feng XiaomeiTeng ZhidongZhang Fengqin.  Global dynamics of a general class of multi -group epidemic models with latency and relapse[J].  Math. Biosci. Eng.20151299-115.
    (9) Zheng ChongwuZhang FengqinLi Jianquan.  Canard limit cycle of the Holling-Tanner model[J].  Discrete Dyn. Nat. Soc. 2014  ID 8564756 pp.
    (10) Yang Junyuan Wang XiaoyanZhang Fengqin.  Stability analysis of an HFMD with latent age[J].  J. Biomath. 201429217-230.
    (11) Wang XiaoyanBai YanpingYang JunyuanZhang Fengqin.  Global stability of an epidemic model for HIV-TB co-infection with infection-age[J].  Int. J. Biomath. 2014 4  33 pp.
    (12) Feng XiaomeiTeng Zhidong Wang KaiZhang Fengqin.  Backward bifurcation and global stability in an epidemic model with treatment and vaccination[J].  Discrete Contin. Dyn. Syst. Ser. B20144 999-1025.
    (13) Zheng ChongwuZhang Fengqin Li Jianquan.  Stability analysis of a population model with maturation delay and Ricker birth function[J].  Abstr. Appl. Anal.2014ID 136707 8 pp.
    (14) Feng XiaomeiTeng Zhidong Zhang Fengqin.  The dynamics of a nonautonomous predator prey model with infertility control in the prey[J].  Abstr. Appl. Anal.2014ID 304568 10 pp.
    (15) Chen Yuming Yang JunyuanZhang  Fengqin.  The global stability of an SIRS model with infection age[J].  Math. Biosci. Eng. 2014 3 449-469.
    (16) ΰŷ.  һɢѦϵͳפ[J].  Ӧѧѧ20143722-30.
    (17) Yang Junyuan Chen Yuming Zhang Fengqin.  Stability analysis and optimal control of a hand-foot-mouth disease (HFMD) model[J].  J. Appl. Math. Comput. 201341 99-117.
    (18) Chen Yuming Zhang Fengqin.  Dynamics of a delayed predator-prey model with predator migration[J].  Appl. Math. Model. 2013371400-1412.
    (19) ŷ٣䣬.  оԷֳŵIJƺȺģ[J]. ѧѧ201330263-270.
    (20) ֣䣬ŷ٣ϣ. ʱ͵ʳϵͳHopf֧[J].  ѧ־2012321057-1062.
    (21) Li JianquanXiaoYanniZhang Fengqin Yang Yali.  An algebraic approach to proving the global stability of a class of epidemic models[J].  Nonlinear Anal. Real World Appl. 2012132006-2016.
    (22) Zhang FengqinZheng Chongwu.  Positive periodic solutions for the neutral ratio-dependent predator-prey model[J].  Comput. Math. Appl. 2011 612221-2226.
    (23) Feng XiaomeiZhang  Fengqin Wang Wenjuan.  Global exponential synchronization of delayed fuzzy cellular neural networks with impulsive effects[J].  Chaos Solitons Fractals 2011 44 9-16.
    (24) 䣬ŷ٣Ӣ. ҹоչ[J]. ̬ѧ 201119 5484-5494.
    (25) ϣŷ٣. ʱȺϵͳHopf֧ϵͳ[J]. ϵͳѧѧ 201030530-540.
    (26) Zhang Fengqin Yan  Jurang.  Resonance and nonresonance periodic value problems of first-order differential systems[J].  Discrete Dyn. Nat. Soc. 2010ID 86319311 pp.
    (27) Zhang YajingZhang Fengqin.  Multi-point boundary value problem of first order impulsive functional differential equations[J].  J. Appl. Math. Comput. 200931267-278.
    (28) Yang JunyuanZhang FengqinWang Xiaoyan.  SIV epidemic models with age of infection [J].  Int. J. Biomath.20092 61-67.
    (29) Yang JunyuanZhang FengqinLi Xuezhi.  Epidemic model with vaccinated age that exhi -bits backward bifurcation[J].  Chaos Solitons Fractals 200939 1721-1731.
    (30) Zhang FengqinZhang  Yajin.  Nonlinear boundary value problems for first order diff eren -tial equation with impulses[J].  J. Appl. Math. Comput. 200930397-407.
    (31) Zhang Fengqin.  Anti-periodic boundary value problem for impulsive differential equations with delay[J].  Kyungpook Math. J.200848553C558.
    (32) Liu GuirongYan JurangZhang Fengqin.  Positive periodic solutions for a neutral delay Lotka-Volterra system[J].  Nonlinear Anal.2007 672642-2653.
    (33) Liu GuirongYan JurangZhang Fengqin.  Existence and global attractivity of unique posi -tive periodic solution for a model of hematopoiesis[J].  J. Math. Anal. Appl.2007334157-171.
    (34) Liu GuirongYan JurangZhang Fengqin.  Existence of positive periodic solutions for neutral functional differential equations[J].  Nonlinear Anal. 2007 66253-267.
    (35) Zhang Fengqin. Boundary value problem for second order impulsive differential equation[J]. Ann. Diff. Equ. 200622450-455.
    (36) Zhang FengqinLi MeiliYan Jurang.  Nonhomogeneous boundary value problem for first-order impulsive differential equations with delay[J].  Comput. Math. Appl.200651927-936.
    (37) Li MeiliWang MiansenZhang Fengqin.  Controllability of impulsive functional differen -tial systems in Banach spaces[J].  Chaos Solitons Fractals200629175-181.
    (38) ŷ٣֪,. һ΢̵ַķαֵ[J]. ѧѧ2005 2240-46 .
    (39) Zhang FengqinMa Zhien Yan Jurang.  Boundary value problems for first order impulsive delay differential equations with parameter[J].  J.Math.Anal.Appl.2004290213-223.
    (40) Zhang FengqinMa ZhienYan Jurang.  Boundary value problems for first order parame -trize differential equations with  piecwise constant arguments [J].  Math. Ineq. Appl.20036469-476.
    (41) Zhang Fengqin Ma ZhienYan Jurang.  Functional boundary value problem for first order impulsive differential equations at variable times[J].  Indian  J. Pure and Appl. Math. 200334733-742.
    (42) ŷ٣֪.  ʱ΢ֵַ̱[J]. Ӧѧѧ20033525-532.
    (43) ŷ٣֪. һ׾зֶγԪ΢̵ַķڱֵ[J]. ѧѧ 20036641-649.
    (44) Zhang FengqinMa Zhien.  Nonliear boundary value problems for first order differential equations with piecwise constant arguments[J].  Ann.  Diff.  Eqs.2003 19 431-438.
    (45) ŷ٣֪԰. һ״в΢ֵַ̱[J]. ѧѧ20032021-26.
    (46) ŷ٣֪. һʱ΢̵ַڱֵ[J]. ѧѧ20021975-80.
    (47) Zhang FengqinMa ZhienYan Jurang. Periodic boundary value problems and monotone iterative methods for first impulsive differential equations with delay[J].  Indian J. Pure and Appl. Math.200132 1695-1707.
    (48) Zhang FengqinMa Zhien Yan Jurang. Monotone method for differential equations with piecewise constant arguments[J].  Indian J. Pure and Appl. Math.20003169-75.

绰0359-2090661 2090662

ַɽʡ˳и1155

绰0359-2090418 2513001

ʱࣺ044000 棺0359-2090378